|
|
|
|
Search published articles |
|
|
Showing 1 results for Stokes Equation
A.r. Nazemi, M.h. Farahi, Volume 4, Issue 2 (10-2013)
Abstract
A high performance numerical technique in the study of aorto-coronaric bypass anastomoses configurations using steady Stokes equations is presented. The problem is first expressed as an optimal control problem. Then, by using an embedding method, the class of admissible shapes is replaced by a class of positive Borel measures. The optimization problem in measure space is then approximated by a linear programming problem. The optimal measure representing optimal shape is approximated by solving this finite-dimensional linear programming problem. An illustrative example demonstrates the effectiveness of the method.
|
|
|
|
|
|